JournalszaaVol. 17, No. 2pp. 443–457

Embedding Theorems for Sobolev-Besicovitch Spaces of Almost Periodic Functions

  • R. Iannacci

    Università di Roma La Sapienza, Italy
  • A.M. Bersani

    Università di Roma La Sapienza, Italy
  • G. Dell'Acqua

    Università di Roma La Sapienza, Italy
  • P. Santucci

    Università di Roma La Sapienza, Italy
Embedding Theorems for Sobolev-Besicovitch Spaces of Almost Periodic Functions cover
Download PDF

Abstract

We show embedding theorems of Sobolev type for Sobolev-Besicovitch spaces Hapm,qH^{m,q}_{ap} of almost periodic functions for any q>1q > 1 and, consequently, for spaces Wapm,qW^{m,q}_{ap}, with q(1,2)q \in (1, 2). The fundamental tool for the proof of the main theorem is the Hausdorff-Young theorem for almost periodic functions.

Cite this article

R. Iannacci, A.M. Bersani, G. Dell'Acqua, P. Santucci, Embedding Theorems for Sobolev-Besicovitch Spaces of Almost Periodic Functions. Z. Anal. Anwend. 17 (1998), no. 2, pp. 443–457

DOI 10.4171/ZAA/832